MathSciNet Relay Station
MathSciNet bibliographic data
MR2829483 (2012f:16127) 16Y99 (20N20)
Hedayati, H.; Davvaz, B. Fundamental relation on $\Gamma$-hyperrings. Ars Combin. 100 (2011), 381–394.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement